# SDR F3LA200800657

- Difficulty date: October 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 19,348 hours, 9,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Perforated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE 2008-196522.  DURING C4/S1 C CHECK, INSPECTION NOTED FLOOR PANEL 151VG HAD PERFORATION DAMAGE.  MX REPAIRED FLOOR PANEL IAW THE REQUIREMENTS OF A319 SRM 53-02-00, PARAGRAPH 8C.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
